# SDR SWAA117499

- Difficulty date: October 26, 2011
- Submitted: November 1, 2011
- Operation: Air carrier
- Aircraft: N510SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24187
- Aircraft time: 65,337 hours, 61,918 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C25723
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND LT FRAME INNER CHORD CRACKED AT BS 616, WL 202.  REPAIRED CHORD IAW EA.
